# SDR TRBA201203137401

- Difficulty date: March 13, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- Aircraft time: 31,598 hours, 31,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT SEVERAL EMERGENCY LIGHTS WERE OUT STARTING FROM MID CABIN TO AFT.  THE ACFT WAS REMOVED FROM SERVICE.  R & R 68WL POWER PACK IAW JIC 33-51- 21-RAI 10010-001.   THE OPS CHECKED OK.  THE ACFT WAS RETURNED TO SERVICE.
